Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 32, No. 2 (April, 1980)
M. O'uchi On covariant representations of continuous C*-dynamical systems 201--211
T. Saito Hölder estimates on higher derivatives of the solution for \bar∂-equation with Ck-data in strongly pseudoconvex domain 213--231
M. Tsuchiya On the stochastic differential equation for a two-dimensional Brownian motion with boundary condition 233--249
M. Goto Cartan subgroups of a Lie group 251--262
W. von Wahl Regularitätsfragen für die instationären Navier-Stokesschen Gleichungen in höheren Dimensionen 263--283
Y. Tsuno Holomorphic continuation of solutions of partial differential equations across the multiple characteristic surface 285--299
K. Kawakubo Global and local equivariant characteristic numbers of G-manifolds 301--323
S. Kobayashi The first Chern class and holomorphic symmetric tensor fields 325--329
K. Adachi Continuation of A{\infty }-functions from submanifolds to strictly pseudoconvex domains 331--341
S. Nababan and K. L. Teo On the existence of optimal controls of the first boundary value problems for parabolic partial delay-differential equations in divergence form 343--362
T. Kimura and H. Niitsuma Regular local ring of characteristic p and p-basis 363--371
M. Takahashi Some simple cases of Poincaré conjecture 373--397
T. Oshima and T. Matsuki Orbits on affine symmetric spaces under the action of the isotropy subgroups 399--414

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.